Skip to main content

Rooted grid minors

Author(s): Marx, Daniel; Seymour, Paul D; Wollan, Paul

To refer to this page use:
Abstract: Intuitively, a tangle of large order in a graph is a highly connected part of the graph, and it is known that if a graph has a tangle of large order then it has a large grid minor. Here we show that for any k, if G has a tangle of large order and Z is a set of vertices of cardinality k that cannot be separated from the tangle by any separation of order less than k, then G has a large grid minor containing Z, in which the members of Z all belong to the outside of the grid. (C) 2016 Elsevier Inc. All rights reserved.
Publication Date: Jan-2017
Electronic Publication Date: 26-Jul-2016
Citation: Marx, Daniel, Seymour, Paul, Wollan, Paul. (2017). Rooted grid minors. JOURNAL OF COMBINATORIAL THEORY SERIES B, 122 (428 - 437. doi:10.1016/j.jctb.2016.07.003
DOI: doi:10.1016/j.jctb.2016.07.003
ISSN: 0095-8956
EISSN: 1096-0902
Pages: 428 - 437
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.